# SDR SCNA01007

- Difficulty date: January 14, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 69,398 hours, 27,476 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1843801
- Part serial: 2013
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL IN MKE THE ENGINE NUMBER THREE STRUT OVERHEAT LIGHT ILLUMINATED AT FULL POWER AT 70 KNOTS.  THE CREW ABORTED THE TAKEOFF.  REMOVED AND REPLACED THE NUMBER THREE ENGINE HEAT EXCHANGER.  OPERATIONAL AND LEAK CHECK GOOD.
